A 29-year-old female asked:
Disclaimer

taking omnicef (cefdinir) for strep throat+ear infections. woke up from nap on day 2 and heel of foot is numb. is this a known side effect? do i need to discontinue this pill? i have diabetic pn but not numbness

5 doctor answers
Dr. Evans Prieston
43 years experience Pharmacology
Omnicef (cefdinir): Because you have diabetic pn, it's always possible that your numbness is the result of the pn. Your foot numbness is not likely the result of omnicef (cefdinir). It's never a good idea to stop a prescribed medication without first consulting with the physician who prescribed it. This is especially true of an antibiotic so please consult with your doctor.
Answered on May 25, 2013
Dr. Jeffrey Kass
27 years experience Podiatry
Numbness is a : Symptom of diabetic neuropathy. I don't think the numbness is coming from the antibiotic.
Answered on May 26, 2013
Dr. Payam Rafat
21 years experience Podiatry
Many possibilities: Numbness can occur from various reasons. Some potential causes include vitamin deficiency, nerve damage, nerve compression, and alcohol over consumption, side effects of different medications, or as a result of different systemic medical conditions such as diabetes. Get evaluated by a professional to determine the diagnosis. Treatment is based on the diagnosis.
Answered on Mar 23, 2014
1
1 comment
Dr. Jeffrey Bowman
37 years experience Podiatry
Not usual for this antibiotic. Do you have any other medical conditions like diabetes?
Mar 23, 2014
Dr. Jeffrey Bowman
37 years experience Podiatry
Not Normal: Do you have any other systemic problems like diabetes?
Answered on Mar 23, 2014
Dr. Diane Minich
36 years experience Family Medicine
Not a side effect: Can be many causes so if it continues see your doctor for an evaluation.
Answered on Mar 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old male asked:
Dr. Carin Van Gelder
24 years experience Emergency Medicine
Need more info!: Why taking omnicef (cefdinir)? If it's for a head/neck infection, the pain and trouble hearing could be related to the infection. Where exactly is ... Read More
A 22-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Yes: The spray or lozenges are fine. None will interfere with the medication.
1
1 thank
A 43-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Call at the least: With the persistence of your symptoms, and only 1 day left of the meds, i would at least call the dr. Who originally examined you. They can review yo ... Read More
2
2 comments
A 22-year-old male asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
No, that should not: be a concern. You should take a probiotic with the antibiotic if you are not already on one. If you do develop worsening diarrhea, let your doctor kno ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month